EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 95[109], pp. 1–28 (2014)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Stevan Pilipovic, Jasson Vindas

Department of Mathematics and Informatics, University of Novi Sad, Novi Sad, Serbia; Department of Mathematics, Ghent University, Gent, Belgium

Abstract: We prove several Tauberian theorems for regularizing transforms of vector-valued distributions. The regularizing transform of $f$ is given by the integral transform $M^f_{\varphi}(x,y)=(f*\varphi_y)(x)$, $(x,y)\in\mathbb{R}^n\times\mathbb{R}_+$, with kernel $\varphi_{y}(t)=y^{-n}\varphi(t/y)$. We apply our results to the analysis of asymptotic stability for a class of Cauchy problems, Tauberian theorems for the Laplace transform, the comparison of quasiasymptotics in distribution spaces, and we give a necessary and sufficient condition for the existence of the trace of a distribution on $\{x_0\}\times\mathbb R^m$. In addition, we present a new proof of Littlewood's Tauberian theorem.

Keywords: Abelian and Tauberian theorems, vector-valued distributions, quasiasymptotics, slowly varying functions, Laplace transform, wavelet transform, regularizing transforms, asymptotic behavior of generalized functions

Classification (MSC2000): 40E05, 41A27; 26A12, 40E10, 41A60, 42C40, 46F10, 46F12

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 31 Mar 2014. This page was last modified: 2 Apr 2014.

© 2014 Mathematical Institute of the Serbian Academy of Science and Arts
© 2014 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition